Mometasone Furoate Can Be Used For Tinea Cruris Doc?

Illustration of Mometasone Furoate Can Be Used For Tinea Cruris Doc?
Illustration: Mometasone Furoate Can Be Used For Tinea Cruris Doc?

Hello doc, sorry to disturb the dock, I want to weigh whether or not the u0026nbsp; u003cspan style = “font-size: 11pt; ” u003eMometasone Furoate can be used for tinea cruris doc? if not, what medicine is most recommended for tinea cruris u003c / span u003e

1 Answer:

Hello Rahmadani, thank you for asking at HealthReplies.com.


Tinea cruris is an infection of the skin caused by a fungus. As the name implies infection occurs in the groin area. Symptoms include a reddish-shaped rash with a rounded red border and a healing center and feels itchy.


In accordance with the cause of the fungus, of course the right treatment is antifungal / antifungal drugs such as miconazole or clotrimazole. While mometasone furoate is a type of corticosteroid that functions to overcome allergic problems or inflammation of the skin. So it can be concluded that the use of mometasone furoate is not appropriate in tinea cruris.


However, both antifungal or corticosteroid use must be as per the doctor's indication. Therefore it is advisable for you to see a doctor for proper examination and treatment. It is also to see whether your complaint is a tinea cruris or not.


For now, all you can do is:

Eat healthy and nutritious foods
Avoid using personal items at the same time
Keep the groin skin condition dry and not moist
Change clothes immediately if you sweat
Avoid using underwear that is too tight
Maintain cleanliness of the body, especially the groin

So, hopefully useful.

: by

Related Question

Causes Of Pregnancy After Using Injectable Birth Control?

Causes Of Pregnancy After Using Injectable Birth Control?

(6 months ago)

want to ask, I gave birth to a second child. After giving birth I was only in KB after my child was 4 months, because at that time I was still confused about what KB? Ampe forgot. ... Read more

The Cause Of Breathing Feels Cramped And Musty?

The Cause Of Breathing Feels Cramped And Musty?

(10 months ago)

I wonder why? lately my breath feels cramped and stuffy, especially I have to sigh a lot that makes me tired. do i have to worry? how?... Read more

Rules For Taking Amoxicillin?

Rules For Taking Amoxicillin?

(9 months ago)

Amoxilin 3×1 taken 2 days may I not?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *